# SDR AALA202111050836

- Difficulty date: September 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 14,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR10274
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 30,107 hours, 11,627 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER DOES NOT WORK CORRECTLY. REPLACED DAMPER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-14-400-001-B.
